# SDR AALA202504287786

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 25,741 hours, 10,173 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DOOR 3L, ARMING HANDLE LOOSE. MAINTENANCE FOUND ARMING HANDLE PLATE TO BE LOOSE AND TIGHTENED HANDLE PER AMM 52-20-00.
